Translator Disclaimer
2005 Around Silver's Theorem
Moti Gitik
Notre Dame J. Formal Logic 46(3): 323-325 (2005). DOI: 10.1305/ndjfl/1125409330

Abstract

We state some results related to the Silver Theorem.

Citation

Download Citation

Moti Gitik. "Around Silver's Theorem." Notre Dame J. Formal Logic 46 (3) 323 - 325, 2005. https://doi.org/10.1305/ndjfl/1125409330

Information

Published: 2005
First available in Project Euclid: 30 August 2005

zbMATH: 1091.03015
MathSciNet: MR2160661
Digital Object Identifier: 10.1305/ndjfl/1125409330

Subjects:
Primary: 03E04, 03E55
Secondary: 03E35

Rights: Copyright © 2005 University of Notre Dame

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.46 • No. 3 • 2005
Back to Top